# SDR CHQA201100064

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 24,082 hours, 18,893 cycles
- Engine: Allsn AE3007A
- Engine time: 20,890 hours, 18,982 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FLIGHT CREW REPORTED THAT THEIR WAS AN INTERMITTENT LANDING GEAR AIR/GROUND FAIL MESSAGE DISPLAYING ON THE EICAS.  THE CREW RETURNED TO KORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE LANDING GEAR WOW PROXIMITY SWITCH CORRODED WITH A PIN EXTRACTED.  REPLACED THE NOSE LANDING GEAR WOW PROXIMITY SWITCH AND THE NOSE LANDING GEAR WOW HARNESS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
